# SDR FDEA201203020770

- Difficulty date: March 2, 2012
- Submitted: March 5, 2012
- Operation: Air carrier
- Aircraft: N682FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 800
- Aircraft time: 19,363 hours, 10,416 cycles
- Engine: Ge CF680
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Part number: AE7099621
- Condition: Leaking
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ON ARRIVAL, FOUND LARGE AMOUNT OF FUEL DRAINING FROM DRAIN MAST OF NR 1 ENGINE.  OPENED NR 1 ENGINE CORE COWL AND FOUND MAIN FUEL LINE SPRAYING FUEL AT THE FIREWALL CONNECTION.  PULLED FIRE HANDLE AND DISCONNECTED FUEL LINE AT THE  FIREWALL AND FOUND RETAINER RING BENT.  NEEDS NEW  FUEL LINE ASSY FROM FUEL PUMP TO FIREWALL AND BOTH  GASKETS.  PULLED AND TAGGED NR 1 ENGINE FIRE BOTTLE AND SQUIB  C/B.  PULLED AND TAGGED IGN C/B. FIRE HANDLE REMAINS  PULLED. NR 1 RT FAN COWL AND CORE COWL REMAIN OPEN.  BAGGED FUEL LINE AT PYLON AND ATTACHED HARWARE BAG  TO THE FUEL LINE.  REPLACED MAIN FUEL SUPPLY LINE REF M/M 73-12-04-04,  RAN ENGINE REF JRH CHECKED NORMAL.  R & R LINE, LEAK CHECKED OK.
